Show simple item record

dc.contributor.authorChavarriga Soriano, Javier
dc.contributor.authorGiné, Jaume
dc.date.accessioned2012-01-25T13:08:55Z
dc.date.available2012-01-25T13:08:55Z
dc.date.issued1996
dc.identifier.issn0214-1493
dc.identifier.urihttp://hdl.handle.net/10459.1/44521
dc.description.abstractIn this work we study the integrability of a two-dimensional autonomous system in the plane with linear part of center type and non-linear part given by homogeneous polynomials of fourth degree. We give sufficient conditions for integrability in polar coordinates. Finally we establish a conjecture about the independence of the two classes of parameters which appear in the system; if this conjecture is true the integrable cases found will be the only possible ones.ca_ES
dc.language.isoengca_ES
dc.publisherUniversitat Autònoma de Barcelona. Departament de Matemàtiquesca_ES
dc.relation.isformatofReproducció del document publicat a http://ddd.uab.cat/record/52?ln=ca
dc.relation.isformatofReproducció del document publicat a https://doi.org/10.5565/PUBLMAT_40196_03ca_ES
dc.relation.ispartofPublicacions matemàtiques, 1996, vol. 40, núm. 1, p. 21-39ca_ES
dc.rights(c) Universitat Autònoma de Barcelona. Departament de Matemàtiques, 1996ca_ES
dc.subjectCenter-focus problemca_ES
dc.subjectIntegrable systems in the planeca_ES
dc.subject.otherEquacions diferencialsca_ES
dc.titleIntegrability of a linear center perturbed by a fourth degree homogeneous polynomialca_ES
dc.typearticleca_ES
dc.identifier.idgrec002274
dc.type.versionpublishedVersionca_ES
dc.rights.accessRightsopen access
dc.identifier.doihttps://doi.org/10.5565/PUBLMAT_40196_03


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record